HOHAI UNIVERSITY
college of science
Wang Yicao

Name  Yicao Wang
Title Lecturer

Educational Background
PhD, Mathematical Physics, University of Science and Technology of China, (2011)

MA, Pure Mathematics, Nangjing University of Science and Technology (2007)
BA, Information and Computing Science , Nangjing University of Science and Technology,(2005)

Research

Research Interests  Mathematical Physics, Differential Geometry

Research Projects


Journal Articles

1. Generalized holomorphic structures, Journal of Geometry and Physics vol 61(2011), 1976-1984

2. Generalized Kahler Geometry in View of Supersymmetric Quantum Mechanics, Int J Theor Phys (2011) 50: 1296–1304

3. Deformations of generalized holomorphic structures,  Journal of Geometry and Physics vol 77(2014), 72-85

4. Generalized holomorphic structures, Journal of Geometry and Physics vol 86(2014), 273-283

5. Homogeneous generalized holomorphic structures, Journal of Geometry and Physics, vol 96 (2015), 155-167

6. Dependence of eigenvalues of Sturm– Liouville problems with interface conditions, with Zhang Maozhu, Applied Mathematics and Computation, vol 265(2015), 36-39

7. Geometric Aspects of SA S-L Problems]{Geometric Aspects of Self-adjoint Sturm-Liouville Problems, Pro. Royal Soc. Edinburgh, Accepted.

Books
Patents
Honors and Awards

Academic Title
Reviewer of Math Review

Contact(联系方式)


1. Generalized holomorphic structures, Journal of Geometry and Physics vol 61(2011), 1976-1984

2. Generalized Kahler Geometry in View of Supersymmetric Quantum Mechanics, Int J Theor Phys (2011) 50: 1296–1304

3. Deformations of generalized holomorphic structures,  Journal of Geometry and Physics vol 77(2014), 72-85

4. Generalized holomorphic structures, Journal of Geometry and Physics vol 86(2014), 273-283

5. Homogeneous generalized holomorphic structures, Journal of Geometry and Physics, vol 96 (2015), 155-167

6. Dependence of eigenvalues of Sturm– Liouville problems with interface conditions, with Zhang Maozhu, Applied Mathematics and Computation, vol 265(2015), 36-39

7. Geometric Aspects of SA S-L Problems]{Geometric Aspects of Self-adjoint Sturm-Liouville Problems, Pro. Royal Soc. Edinburgh, Accepted.

yicwang@hhu.edu.cn